OK guys, having a BAD day today,(panic attack from hell while driving my bus this morning) I went to the ER again. Got all the normal tests done, EKG, blood work, etc... Everything came back normal again. I told them I took a .5 xanax about a half hour before I got there, and they STILL gave me 1 mg of Ativan through IV. They told me to consult with my doc today, so I called when I got home and they scheduled me in right away. I almost missed my appointment because I fell asleep from all the xanax and ativan they had me on, got to the docs a half hour late and I didn't get to see my regular doc, it was his partner which i'd never had before. She wants me to increase my dosage to 100 mgs of zoloft and keep taking the xanax with it. I'm not sure about this..... But she also will not let me go back to work again for another month. She wants me to get blood work done to check my vitamin D levels, and also another test that costs like $500. I have no medical insurance, everything for me is self pay. I told her this and she told me to go to the welfare office and get a disability form and bring it back for her to fill out so I can get help paying for all these tests, and my hospital visit again. She wanted to switch me from Zoloft to Cymbalta, but I told her I didn't feel comfortable doing that, and that the Zoloft always worked great for me before. I am "mediphobic", I don't like taking pills period, and if it's something I've never had before it just makes me worse. So anyway, just have to ask, if there's anyone here taking Zoloft, since i've never taken stronger than 50 mgs, do I bump to 75 first for a week, or just bump right up to the 100? I'm kinda scared to raise my dosage.... I want MY regular doc!
The following user gives a hug of support to Foxxii: WhenItRains (11-19-2011)
I know how you feel I just had a panic attack two days ago and my whole body was convulsing so I just got switched to seroquel and was told to up my zoloft to 50 mg which I'm not looking forward to but trying to stay optimistic about it. Zoloft makes me not eat and nauseous so here goes another two weeks of that starting tonight I hope your adjustment goes smooth as for jumping to 100 not sure sounds ok but the side effects might be stronger but hopefully not since it's in your system already keep us updated!
So sorry Foxii.. I know how you feel. I am going through the worst cycle of Anxiety/depression that I have had in my life. I am in a complex situation where I have abused pain killers on and off for the last 10 years in order to self medicate. The problem I have now.( all on the addiction board btw) is that I have convinced myself that I have ruined exery receptor in my brain from my abuse. My addiction was moderate.. definitely not high like some, but abuse all the same. However this is all coming to a head now and it is making my life feel like I am in hell. The positive thing I have going is that I a a strong person and I want to live, but I am so overwhelmed right now with all this anxiety and depression, it has put me in a hole. I have contemplated every night for the last 3 weeks to go to the ER. I never do, as I have ativan and temazepam here, but it doesnt seem to help and I am scared to take it often... a real mess. But I do help you start to feel better soon. Hang in there!
Been taking 100 mgs of Zoloft for years with no problems. Been as high as 150 mgs with no problems. It won't hurt you. Just bump up to the 100 mgs right away. You might get a little stomach upset for a few days.
Generic Sertraline [Zoloft] runs about $11.95/month for the 100 mg pills without insurance.
The Following User Says Thank You to Frank Furter For This Useful Post: Foxxii (11-16-2011)
Thanks Frank! I was under the impression for some reason that you were only taking 50mgs also. The doc did tell me to just bump right up to 100 but I am a little leary of that, I was thinking of bumping to 75 for like a week, then up to 100 because I don't want any really bad side effects. Maybe i'll just jump in head first LOL! Why not, now that i'll be home from work for ANOTHER month again, this time with no pay! I'm affraid i'm going to lose my job over this. Can they legally do that if you have a doctors note saying you are disabled for a short time? Makes me wonder.....
Last edited by ms_mod; 11-16-2011 at 08:21 AM.
Reason: Removed quote. Ms_Mod
No, I've been on the 100's [yellow pill] for quite a while. When I first went from 50 to 100 they just told me to go ahead and increase the dose right away. Same when I went from 100 to 150. I did get some stomach upset but it was mild and went away in a hurry.
Thanks again Frank. I have decided that I will increase the dosage on Sunday, this way I can keep better track of my dosages, and increases. Hopefully this will work better for me, as I have never had to increase over 50 mgs in the past. But my anxiety and panic are off the hook right now! I've been getting alot of palpitations lately from starting perimenopause, and this immediately throws me into panic mode. And then I have the residual anxiety all day long. I have learned by just doing deep breathing I can get the palpitations to go away in about 5-10 minutes, but still have the adrenalin rush and start to panic right away. It really is a pain in the butt! Hope you are doing well, Fox
The Following User Says Thank You to Foxxii For This Useful Post: Frank Furter (11-18-2011)